%% -*-BibTeX-*-


@Article{BHNP07-1,
  author       = "Barbara Baumeister and Christian Haase and Benjamin Nill and Andreas Paffenholz",
  title        = "{O}n permutation polytopes",
  journal      = "Adv. Math.",
  volume       = "222",
  number       = "2",
  pages        = "431--452",
  year         = "2009",
  ISSN         = "0001-8708",
  MRclass      = "52B20 (05E15 52B05)",
  MRnumber     = "2538016 (2010j:52042)",
  doi          = "10.1016/j.aim.2009.05.003",
  eprint       = "0709.1615",
  eprintclass  = "math.CO",
  eprinttype   = "arxiv",
  fjournal     = "Advances in Mathematics",
  mrreviewer   = "Benjamin Braun",
}